Pancytopenia induced by aminoglutethimide in the treatment of breast cancer

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

Aminoglutethimide is an investigational agent of proven benefit in the treatment of metastatic breast carcinoma. We report herein a case of aminoglutethimide-induced pancytopenia complicated by bleeding and gram-negative septicemia. Severe pancytopenia is a rare but important side effect of this new drug and is rapidly reversible when the agent is withdrawn.

Original languageEnglish (US)
Pages (from-to)1581-1583
Number of pages3
JournalCancer Treatment Reports
Volume62
Issue number10
Publication statusPublished - Dec 1 1978

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

Cite this

Lawrence, B., Santen, R. J., Lipton, A., Harvey, H. A., Hamilton, R., & Mercurio, T. (1978). Pancytopenia induced by aminoglutethimide in the treatment of breast cancer. Cancer Treatment Reports, 62(10), 1581-1583.